Nigerian Girl Suffers Skin Burn After Taking Septrin Antibiotic..Girl With SJS Disease In Hospital
May 31, 2016 – Picture: Nigerian Girl Suffers Skin Burn After Taking Septrin Antibiotic…Girl With Stevens Johnson Sydrome, SJS Disease Admitted At Nasarawa State Specialist Hospital
This little girl simply identified as Amina took Septrin antibiotic only to develop extreme skin burn.
According to Twitter users, Stevens Johnson Syndrome disease caused Amina to react severely to the Septrin used in treating bacterial infection.
The problem is not with the antibiotic, the culprit here is the highly contagious SJS disease.
SJS is a life threatening skin condition in which cell death causes the outer skin layer to separate from the inner layer.
Treatment is similar to that for patients with thermal burns, and continued care can only be supportive.
She is currently receiving treatment at Nasarawa State Specialist Hospital.